# SDR HEEA073526

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 502 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7645001098105
- Part serial: 1041
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER DISPLAY UNIT SHOWING AN INTERMITTENT FAIL FAULT ALONG WITH GIVING INTERMITTENT INCORRECT INFORMATION AND CAUSING INTERMITTENT NR 1 AND 2 ENGINE OUT WARNING LIGHTS TO COME ON IN FLIGHT. SENT TO VENDOR FOR REPAIR.
